A family of sums containing factorials

Full text for this resource is not available from the Research Repository.

Sofo, Anthony and Srivastava, Hari (2009) A family of sums containing factorials. Integral Transforms and Special Functions, 20 (5). pp. 393-399. ISSN 1065-2469


Recently, Srivastava [H.M. Srivastava, Remarks on a sum containing factorials, J. Comput. Appl. Math. 142 (2002), pp. 441–444] showed how readily a sum containing factorials, which was considered earlier by Samoletov [A.A. Samoletov, A sum containing factorials, J. Comput. Appl. Math. 131 (2001), pp. 503–504], would follow from substantially more general known results. Motivated by these works, we propose here to investigate a general family of sums involving factorials, which is shown to contain (as special cases) a number of interesting results, including those given in the aforementioned works.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4603
DOI 10.1080/10652460802535670
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID17625. toeplitz operators, Gauss hypergeometric function, Gamma function, generalised hpergeometric functions, beta function, Pfaff-Kummer hypergeometric transformation, Kummer's summation theorems, Euler's transformation, Chu-Vandermonde theorem, Jacobi polynomials
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login